# SDR CALA9800559

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 6 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER MOUNT FLANGE OF NR 6 FLAP TRACK CORRODED AT FORWARD ATTACH CLEVIS.  THE FLAP TRACK WAS REMOVED AND REPLACED.
